# SDR CA991104008

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65WED1042
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100-HOUR INSPECTION, FOUND PREMATURE WEAR ON THE DRIVE SHAFT OF HYDRAULIC PUMP ON INTERNAL SPLINES.  WEAR WAS TO THE POINT OF THE SHAFT SHEARING.  THE PROBLEM OCCURRED WITH ONLY 037 HOURS OF OPERATION ON THE PUMP.  THE REPLACEMENT PUMP SHOWED THE SIMILAR PROBLEM.
